# SDR DALA2025032802327

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 74,191 hours, 24,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 IN REFERENCE AD, A.A WORK CARD 2561-01257-01F STEP12 AND 14 OUT OF LIMITS BTW GIRT BAR SLIDER AND FWD AND AFT FLOOR FITTINGS AT 4R PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00022: GIRT BAR AT 4R DOOR P/N: UNK WAS REPLACED BY SERVICEBLE GIRT BAR P/N: 140N2762-26 TEST OF MEASURE MINIMUM ENGAGEMENT WAS PERFORMED UNDER AD, A.A, 2561- 01257-01F STEP 10 TO STEP 14. AND APLICABILITY WAS VERIFY PER B757-300 IPC 25-66-05-05 ITEM -112W, TEST OK
